# SDR ASAA2019021628198

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 43,901 hours, 13,144 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Part number: 305RAA1
- Part serial: AS01745
- Condition: Faulted
- Location: Autothrottle Sys
- Part time: 68,637 hours, 23,700 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO-THROTTLE DISCONNECTED DURING DESCENT WHILE IN "VNAV" "PATH" WITH "ARM" ANNUNCIATED AND IN "LVL CHG" WITH "ARM" ANNUNCIATED. GROUNDED - YES. AUTOTHROTTLE BITE PER FIM 22-31 TASK 801 SHOWED SEVERAL INSTANCES OF FAULT 22-31518 "ASM-1 MOTOR PWR" LOGGED FOR LAST SEVERAL LEGS. COMPLETED WIRING CHECKS PER TSR702758 - NO DEFECTS NOTED. DUE TO HISTORY, WITH PREVIOUS REPLACEMENT OF ASM-1 AND FCC-A, REMOVED, REPLACED, AND TESTED AUTOTHROTTLE ASM-2 PER AMM 22-31-91-020-801/AMM 22-31-91-400-801 - ALL TESTS PASS. PERFORMED AUTOTHROTTLE OPERATIONAL TEST PER AMM 22-31-00-710-801 AND AUTOTHROTTLE SYSTEM TEST PER AMM 22-31-00-710-802 - ALL TESTS PASS.
